# SDR DALA2024081508164

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SKIN OF CENTRAL FUEL TANK STA Y=748, X=55 APPROX AND Z=-10 IN THE FRONT WALL ON LH MLG WHEEL WELL. SUMMARY OF NRC 00384: CORROSION LEVEL 2. CORROSION ON UPPER SKIN OF CENTRAL FUEL TANK STA Y=748, X=55 APPROX AND Z=-10 IN THE FRONT WALL ON LH MLG WHEEL WELL WAS REPAIRED PER ER/A 618958-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-618958 ADDED FOR AC 9524. (LP #0502350)
